# SDR 20000331SH017

- Difficulty date: March 8, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: 7216FR964T
- Condition: Failed
- Location: Mlg
- Component: Mlg Retract
- Component part number: AIR864961
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

4046 CSN MFG - 4-97.  UNIT LEAKING FROM GLAND SEAL (PREMATURE FAILURE).  SEAL FOUND ERODED ON OUTBOARD SIDE BETWEEN SEAL SURFACE AND BACK-UP.  THIS IS ONE EXAMPLE OF NUMEROUS UNITS RETURNED FOR REPAIR AFTER 3,000 - 5,000 CYLES WHEN THE OVERHAUL CYLINDER IS 12,000 TO 24,000 DEPENDING ON A/C UNITS WERE MFG IN 1997.  MFG OF SEAL SAID RAMRODS WERE AT FAULT, MFG OF UNIT THOUGHT THE SEAL WAS BAD.  NO RESOLUTION TO PROBLEM.  CONDITION AS OCCURRED IN BOTH JS41 AND SAAB340B UNITS (AIR886410-1 AND AIR86414-1).  (X)
